# SDR ASAA2023011951559

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 23,986 hours, 7,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 27637
- Condition: Faulted
- Location: Rt Acm
- Part time: 1,542 hours, 482 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN TAXI. EXTINGUISHES WITH MASTER RESET. GROUNDED - YES. REMOVED & REPLACED R. PACK TEMP CONTROL VALVE, REF B737-900 AMM 21-51-10.
